WellnessCenter NavicentHealth Group Fitness Schedule Early Fall 2019 (Revised 8-29-19)						
TIME	Monday	Tuesday	Wednesday	Thursday	Friday	Saturday
5:30 AM	H.E.A.T.		H.E.A.T.		H.E.A.T.	^{8:00 AM} Zumba
	Fee Class - Various	Core & More	Fee Class - Various	Circuit Mash-up	Fee Class - Various	9:00 AM R.I.P.P.E.D.
5:45 AM		Room 2 - Peggy Group Cycle		Room 2 - Peggy MOi Cycle		Room 2 - various
6:30 AM		Cycle Studio- Suni	Hump Day, Stretched	Cycle Studio-Suni		H.E.A.T.
			& Strong Room 1 - Miriam			9:30 AM Aqua Kick
7:30 AM						Pool-Miriam
8:30 AM	Flexible Strength Room 1 - Miriam		Piloto a	Flexible Strength Room 1 - Miriam		10:15 AM <u>Yoga</u> Room 2 - various 11:30am-1:30pm
01007.00		Yoga Room 1 - Casey	Pilates Room 1 - Maya	Fit Camp PLUS Room 2- Peggy	Yoga Room 2 - Lisa S.	Family Swim for Members Only - see front desk
8:45 AM	Fit Comp 20	Group Cycle Cycle Studio-Maya	If you are new to cycle, please come 10 minutes early for bike set up	MOi Cycle (55min.class) Cycle Studio-Maya	Group Cycle Cycle Studio - Dorothy	Sunday
	Fit Camp 30 (30 minutes) Room 1 - Peggy	No lap swim or pool activities <u>during</u> Aqua classes or <u>10 min before</u>	ser nh			2:30 PM Group Cycle Cycle Studio - Dorothy
9:00 AM	Group Cycle Cycle Studio - Dorothy	Aqua classes to allow for setup. We will close 3 lanes <u>30 min before</u> Aqua	Group Cycle Cycle Studio - Adam		Check out Facebook for our BootCamps that happen throughout the	3:30 PM Zumba Room 2 - Carol
	Aqua Fitness	Stand Up classes for setup. Two lanes are available for			year. See flyers for HEAT class information and Aqua Stand Up	4:30 PM Aqua Stand Up (check flyers) FEE for non-members
	H.E.A.T. Fee Class: Begins Sept 23	lap swim during Aqua Stand Up classes <i>only</i> .			information	Yoga Room 1 - Various
9:30 AM	Yoga Strength Room 2 - Lisa S	Cardio Strength Room 2 - Allison	R.I.P.P.E.D.	Yoga Room 1 - Jessica	Step Fitness-1 hr Room 2- Lisa M.	Find up to date programming and events on Facebook - Wellness
		Aqua Fitness	Aqua Fitness	Aqua Fitness	Aqua Fitness	Center
10:15 AM			Pilates has moved to 8:30 AM			Note all gym signage for changes/additions to classes or for specialty programming.
10:30 AM	SilverSneakers® CardioFit Room 2 - Wanda		SilverSneakers® CardioFit Room 2 - Wanda			RED indicates new class or change
11:00 AM		SilverSneakers® Stability Room 2 - Wanda	room 2 - warda	SilverSneakers® Stability Room 2 - Winnie	SilverSneakers® CardioFit Room 2 - Wanda	SilverSneakers classes in PURPLE
11:30 AM	SilverSneakers® Classic Room 2 - Brenda		SilverSneakers®		SilverSneakers® Splash (in the pool)	Aqua classes in BLUE FEE CLASSES
12 NOON	Room 2 - Brenda	SilverSneakers® Yoqa	Room 2 - Robin	SilverSneakers® Yoga	Pool- Miriam SilverSneakers® Circuit	highlighted in GREEN - see front desk
12:30 PM	SilverSneakers® Circuit	Room 2 - Sandra	SilverSneakers® Classic	Room 2 - Sandra	Room 2 - Robin	30 minute classes
1:00 PM	Room 2 - Sandra		Room 2 - Sandra		Clogging	highlighted in yellow. Try 1 for a quick workout or tag 1 onto another class
1:30 PM		Zumba Light		Zumba Light	Guest instructor - Elaine - Room 1	
2:30 PM		Room 2 - Paula TAI CHI (30 min)		Room 2 - Paula TAI CHI (30 min)		<u>Child's Play:</u> Limit Child's Play
		Room 2 - Sandra	EVENING CLASSES	Room 2 - Paula		to 2 hours per day Mon - Thurs: 8:15am - 1:00nm:
4:30 PM					Restorative Yoga	8:15am - 1:00pm; 4:00pm - 8:00pm Friday
5:15 PM				Pilates		8:15am - 1:00pm; 4:00pm - 7:00pm Saturday
5:30 PM	Sports Conditioning	30 Minute Abs	Hard Bodies	Education Room - Irene Barre Above		8:45am - 1:00pm NO
	Room 2 - Dwight R.I.P.P.E.D.	Room 2 - Brian	Room 2 - Dwight	Room 2- Cheryl		
6:00 PM	Room 1 - Lisa M.	H.E.A.T.		H.E.A.T.		See our NEW Video Tour
		Fee Class - Various		Fee Class - Various		on YouTube: Wellness Center Navicent Health
	Group Cycle Cycle studio - Adam	Revolution Cycle	R.I.P.P.E.D. Room 1-various	Revolution Cycle Cvcle Studio - Laurie	All Classes are 45- unless otherwise	55 minutes
		Cardio PLUS Room 1 - Cheryl / Heather	Yoga 4 Dudes Education Room - Casey	Aqua Fitness Pool - Miriam	Gym Hours of Operation:	
6:15 PM	Aqua Zumba Pool - Carol	PUMP Room 2- Brenda	Aqua Zumba Pool - Carol	Yoga Flow Education Room - Carol	Mon-Thurs 4:45 Friday 4:45am -	am - 9:00pm 8:00pm
	Gentle Vinyasa Yoga	Yoga Flow No class 1st Tues of month Education Room - Carol		Step Fitness Room 2 - Cheryl	Saturday 7:00a Sunday 10:00a	m - 6:00pm
6:30 PM	ZUMBA Room 2 - Megan (55 min)	Aqua Kickbox	HIP HOP Cycle Suzanne - Cycle Studio	Children D. Children	All classes/instructors so 3797 Northside Drive, Macor	
	Room 2 - Megan (55 min) HIIT - The Basics (6:40pm) Room 1 - Brian	ivenidenti = r COR	Suzanne - Cycle Studio HIIT - 30 minutes Room 2 - Brian		478-477-2300 Facebook: Wellness Center M www.navicenthealth.org/we Instagram: wellnesscenterna	ellnesscenter